Tablets 100's

Cetamol 500mg Tablets 100’s

KSh200.00

Share On

Product Description

Cetamol 500mg Tablets 100’s contains Paracetamol 500mg. It is a mild pain reliever and fever reliever. Therefore, recommended for headaches, toothaches, muscle pains, sore throat pains, aches, and pains of colds and flu.

  • Use only as directed.
  • For the temporary relief of pain and fever. Incorrect use could be harmful.
  • Consult your health care professional if symptoms persist.

What cetamol 500mg Tablets contain

  • The active substance is paracetamol. Each tablet contains 500mg of paracetamol.
  • The other ingredients are maize starch, potassium sorbate, purified talc, stearic acid, povidone, and soluble starch.